MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 266197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported an ongoing issue with the spigot snapping on the white part when trying to remove from ng tube.
 
Event or Problem Description
The customer reported an ongoing issue with the spigot snapping on the white part when trying to remove from ng tube.Per additional information received on 11feb2026, the issue is generally occurring during patient use and is generally being resolved by removing with mosquito forceps.No further information is available.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a photograph was provided and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba inspection was performed to review the manufacturing process, and it was determined that the process and current controls are being followed correctly, including subassemblies, final product assembly, packaging, and product inspections.Based on all available information, the root cause could not be determined at this time.A corrective and preventative action has been initiated to further investigate and address this condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24274952
Report Number1423537-2026-00027
Device Sequence Number21514206
Product Code KNT
UDI-Device Identifier10884527022762
UDI-Public(01)10884527022762(17)290731(10)2422914464
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266197
Device Catalogue Number266197
Device Lot Number2422914464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/16/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown